Hello I am a 34 year male I been prescribed adderall for about 5 months now. Yesterday I got my new script and I had to call the doctor to get it sent in so I was without adderall for about 15 days. I have been having some side effects the main concern is my skin and possibly a little swelling but its weird my skin gets red in places and the skin gets very dry and starts to peel and it's hot. I my hands, feet and gentiles do this my scrotum gets so dry and red and hot and the skin around my pubic hair are start to swell and it starts looking like the skin gets soft and white spots and the skin will tear and there is fluid. My hands and feet just get really red and maybe a little swelling, inflammation my face does this to on the eyelids and eyebrows and the inside of my noise. Now the weird thing is it did this when I started and the higher the dose it gets worse but after about a week in a half it got better with just very mild symptoms if I took a extra dose. Yesterday I got my script I been off of adderall about 15 days so I took my doses and by that night it started it was not really bad today I woke up and it was about the same it started looking a little better I took my dose I was doing good I don't have any other negative so I took my second dose about 3 hours ago but I drunk a body armor it's like Gatorade but alot more vitamins after I drunk it I noticed I felt good then my heart rate went up for a few minutes then I noticed my skin was getting worse more red and hot and I was having pain discomfort in my arms and legs also felt very dysphoric not well.also my scrotum was hot swollen and the skin is so wrinkled and dry I been putting lotion on my affected areas and it helps the dry skin but why is my pubic are doing what I said and also the red is in my anus and it itches only in the anus. But that has been going on in the anus before I got on adderall just the anus.i not sure what is going on because if it was a allergic reaction why does my body get better the longer I take it to s point its almost gone completely and if I stop for 10 day when start back it comes the first day.did the bodyarmer make it worse I know it's got B vitamins did the vitamins in the drink make it worse because right now is the worst I have ever felt from it but I am starting to feel better. Please I would appreciate as much feedback as possible because I have ADHD and the adderall has really helped me so much I would appreciate anyone's response thankyou
I think I am having some kind of reaction to my adderall please comment!?
Question posted by John clawson on 21 Dec 2020
Last updated on 21 December 2020 by kevinb1953
This could very well be allergic reactions. Your body's symptoms could be very sensitive to many meds or just sensitive in general but you definitely should get to a health care provider/professional ASAP.
Plus: going on and off meds for days and weeks is nothing a doctor WOULDN'T want to know about. Take ALL meds only as prescribed or stop them ONLY AFTER you immediately talk to a pharmacist, doctor or a health care professional for advice.
- Adderall uses and safety info
- Adderall prescribing info & package insert (for Health Professionals)
- Side effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.